3 thoughts on “Yeah, that pretty much sums it up

  1. I feel ya friend. Hope you get to feeling better soon. Take it as easy as you can.

    I just started taking a new med for Neuropathy. Doc said it would take a couple of weeks to start working. Three weeks later and no dice, but I do have eight of the many side effects…dizziness, vertigo, headache, tiredness, difficulty breathing, dry mouth plus some weird ass dreams.

    All this on top of the side effects from my other meds that I finally got used to.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s